Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have irregular periods. Bloated, nausea, headache, tender breasts, hair fall. What could it be?

Hello. Since November I have been havinq irregular periods lasting 3-4 days and light. Before usually I got it the 17 of every month. In November I got it the 5th. In December the 23rd. This month I haven t gotten it. I have been feeling moody, I partically cant stand my boyfriend, I get really bloated in the night time, nauseas, headaches , body aches, tender breasts and my hair has been falling out. What could it be? Oh, and yes I am sexually active and I m 15.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Your symptoms suggest that the symptoms can be due to hormonal imbalance. Get you hormone levels assessed and corrected if required. Also it would be wise to get a USG abdomen done to rule out PCOD. That can present with similar complains.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Neuro-Psychiatrist and Sexologist
Answered: Fri, 20 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor